Couple crash car after taking drug 50 times more potent than heroin
A police officer syringes antidote into an addict’s nose (Picture: Dan Callister)

A shocking image shows police trying to revive a couple who crashed their car moments after injecting near their dealer’s house.

The two, looking near death, lay unresponsive as a police officer injects an antidote into the woman’s nose.

‘Here she comes. Wake up, little Suzy,’ the officer says as he syringes the Narcan, which counteracts the effects of opioids.

The woman came to, asking ‘What’s going on?’

But after 12 shots of Narcan, the man was still unresponsive and had to be rushed to hospital.

The shocking scene was witnessed by a Mail on Sunday reporter who went on patrol with police in Dayton, Ohio.

Couple crash car after taking drug 50 times more potent than heroin
Even touching it can kill (Picture: Getty)

MORE: Car fell seven storeys from car park after driver pressed accelerator by accident

There is an epidemic of people using fentanyl, which is 50 times stronger than heroin, and carfentanil, which is 10,000 stronger than morphine and is used to sedate elephants.

So many have died in the area that the morgue’s space for 36 bodies wasn’t big enough on several occasions and it had to be enlarged to hold 42.

At least 60 children die in five days because ‘hospital’s oxygen supply was cut off’

There were around 59,000 deaths from drug overdoses in America last year, a total greater than that from guns or car accidents.

‘You are never far from opioids in this town,’ police officer Andy Teague told the reporter who went out on patrol with him and saw the couple in the crash.

‘That is an everyday occurrence now. We are in a war because the drug is taking lives, destroying families, and wrecking communities.’

Couple crash car after taking drug 50 times more potent than heroin
A health alert in New York (Picture: Getty)

MORE: Child who was raped by stepdad for nine years wins payout after plight was ignored

The super strength opioids are so dangerous they can kill from touch alone.

Three nurses in a hospital in Ohio had to be treated with an overdose reversal drug after being cleaning a room where a fentanyl overdose patient had been treated.

Police say the nurses at Massillon’s Affinity Medical Center lost consciousness on Monday and had to be given naloxone. They are said to have recovered.

A union representing nurses at the hospital wants to meet with hospital officials to discuss protocols for environmental contamination. A hospital spokeswoman says the hospital has effective policies.